# SDR 6CBA2018122878182

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N258AF
- Make and model: Beech 400A
- Aircraft serial: RK129
- Aircraft time: 8,418 hours, 6,540 cycles
- Engine: Wilint FJ443A
- Engine time: 2,127 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING AND GEAR EXTENSION ON A FLIGHT,  THE FLIGHT CREW REPORTED "WHEN GEAR HANDLE WAS SELECTED DOWN ON APPROACH TO LANDING THE GEAR UNSAFE LIGHT DID NOT EXTINGUISH AND ONLY THE LEFT AND RIGHT MAIN GEAR DOWN AND LOCKED GREEN INDICATOR LIGHTS ILLUMINATED. NOSE GEAR DOWN AND LOCKED INDICATOR LIGHT DID NOT ILLUMINATE. WE COMPLETED THE "ALTERNATE GEAR EXTENSION" CHECK LIST WITH A SUCCESSFUL GEAR DOWN AND LOCKED INDICATION AND LANDED. DURING POST FLIGHT WE OBSERVED HYDRAULIC FLUID FROM VENT AREA NEAR THE LEFT SIDE OF THE NOSE GEAR." THE AIRCRAFT LANDED WITHOUT INCIDENT. CONTRACT MAINTENANCE HAS BEEN SCHEDULED TO WORK ON THIS AIRCRAFT. A FOLLOW UP SDR WILL BE FILED FOLLOWING REPAIR.
